Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 258, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 2, 2011, 10:19 PM EDT for Fountain County, Parke County, Vermillion County, Indiana. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2011, 10:19 PM EDT (02:19 UTC)
- Expired
- Jul 2, 2011, 11:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fountain County, IN, Parke County, IN, Vermillion County, IN
The radar
The Indianapolis radar (KIND), 89 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5007 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1004 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
521
WUUS53 KIND 030219
SVRIND
INC045-121-165-030300-
/O.NEW.KIND.SV.W.0258.110703T0219Z-110703T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1019 PM EDT SAT JUL 2 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
NORTHERN PARKE COUNTY IN WEST CENTRAL INDIANA...
NORTHERN VERMILLION COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 1100 PM EDT
* AT 1017 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
NORTH OF NEWPORT...OR 13 MILES SOUTHEAST OF DANVILLE...AND MOVING
EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LODI AROUND 1025 PM EDT...
KINGMAN AROUND 1045 PM EDT...
YEDDO AROUND 1050 PM EDT...
TURKEY RUN STATE PARK AROUND 1055 PM EDT...
WALLACE AROUND 1100 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4008 8709 4004 8709 3984 8710 3991 8754
4009 8754
TIME...MOT...LOC 0219Z 273DEG 17KT 4000 8744
WIND...HAIL 60MPH 1.00IN
$$
JH1 follow-up statement
221
WWUS53 KIND 030247
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1047 PM EDT SAT JUL 2 2011
INC045-121-165-030300-
/O.CON.KIND.SV.W.0258.000000T0000Z-110703T0300Z/
FOUNTAIN-PARKE-VERMILLION-
1047 PM EDT SAT JUL 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
FOUNTAIN...NORTHERN PARKE AND NORTHERN VERMILLION COUNTIES UNTIL 1100
PM EDT...
AT 1045 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTH OF VEEDERSBURG...OR 21 MILES WEST OF CRAWFORDSVILLE...MOVING
EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
TURKEY RUN STATE PARK AROUND 1055 PM EDT...
WALLACE AROUND 1100 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4003 8744 4004 8718 4003 8709 3984 8710
3991 8754
TIME...MOT...LOC 0248Z 273DEG 17KT 3999 8726
WIND...HAIL 60MPH 1.00IN
$$
JHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 9:38 PM EDT, 41 minutes earlier.
Area forecast discussion, Jul 2, 9:38 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 938 PM EDT SAT JUL 2 2011 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... A FRONTAL BOUNDARY WILL DROP SOUTH THROUGH THE REGION TONIGHT AND SUNDAY BRINGING SCATTERED THUNDERSTORMS TO CENTRAL INDIANA. STORM CHANCES WILL SHIFT SOUTH OF THE REGION BY MONDAY AFTERNOON AS A HIGH PRESSURE RIDGE EXPANDS SOUTH FROM THE GREAT LAKES. THE FRONT WILL LIFT BACK NORTH INTO THE OHIO VALLEY FOR MIDWEEK WITH ADDITIONAL STORM CHANCES. HIGH PRESSURE WILL THEN BUILD INTO CENTRAL INDIANA FOR FRIDAY AND SATURDAY WITH DRIER AND LESS HUMID AIR SPREADING INTO THE AREA. && .NEAR TERM /REST OF TONIGHT/... SCATTERED THUNDERSTORMS ONGOING OVER THE NORTHWEST ZONES AT THIS TIME AHEAD OF WEAK COLD FRONT. ACTIVITY SHOULD BEGIN TO DIMINISH OVER THE NEXT FEW HOURS WITH LOSS OF HEATING. DEEP LAYER SHEAR VERY WEAK...ALTHOUGH MID LEVEL LAPSE RATES ARE STEEP. AS A RESULT...THREAT CONTINUES FOR A FEW PULSE TYPE SEVERE STORMS FOR A FEW MORE HOURS. ACTIVITY COULD BEGIN TO BACKBUILD WITH TIME TO THE SOUTH AND SOUTHWEST GIVEN 15-20KT FLOW AT 850MB. BASED ON ABOVE THINKING...WILL RAISE POPS A LITTLE MORE OVER THE NORTHWEST AND WEST CENTRAL ZONES THROUGH ABOUT 030600Z. LOW LEVEL THICKNESSES SUPPORT GOING LOWS TONIGHT...SO NO CHANGES NEEDED THERE AT THIS TIME. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... FORECAST CHALLENGES THROUGH THE SHORT TERM FOCUS ON PRECIP CHANCES AND TEMPS AS THE FRONTAL BOUNDARY SLIDES SLOWLY SOUTH OF THE OHIO RIVER. PREFER A MODEL CONSENSUS LED BY THE SREF AND ECMWF THROUGHOUT THE PERIOD. FRONT WILL BE LOCATED ACROSS SOUTHERN FORECAST AREA SUNDAY MORNING AND WILL TAKE THE DAY TO PROGRESS SOUTH INTO KENTUCKY AS RIDGING ALOFT RETROGRADES BACK INTO THE SOUTHERN PLAINS. SCATTERED CONVECTION WILL LIKELY BE ONGOING IN THE VICINITY OF THE FRONT SUNDAY MORNING...WITH RENEWED DEVELOPMENT THROUGH THE DAY ACROSS SOUTHERN INDIANA. STORMS WILL ONCE AGAIN BE HEAVILY RELIANT ON INSTABILITY FROM DIURNAL HEATING AS FORCING IN THE VICINITY OF THE BOUNDARY REMAINS PALTRY. MODEST AMOUNTS OF INSTABILITY WILL GENERATE PULSE-TYPE CONVECTION ALONG THE BOUNDARY AS IT SLIDES SOUTH TOWARDS NORTHERN KENTUCKY BY SUNDAY EVENING. WILL MAINTAIN HIGHEST 30 POPS ACROSS SOUTHERN COUNTIES WITH LOWER CHANCES ALONG THE I-70 CORRIDOR. HIGH PRESSURE ACROSS THE GREAT LAKES AND N/NE FLOW WILL BRING DRIER AIR SOUTH INTO NORTHERN FORECAST AREA BY AFTERNOON. THE HIGH WILL SPREAD SOUTH SUNDAY NIGHT AS THE FRONT SHIFTS INTO SOUTHERN KENTUCKY. MODEL GUIDANCE CONTINUES TO FAVOR THE DEVELOPMENT OF NOCTURNAL CONVECTION POSSIBLY IN THE FORM OF AN MCS OVER THE MISSOURI VALLEY SUNDAY EVENING...SPREADING SOUTHEAST INTO THE OHIO VALLEY. OP GFS LOOKS TO BE AN OUTLIER IN TAKING SHORTWAVE ENERGY MUCH FURTHER NORTH THAN ALL OF THE OTHER GUIDANCE. THE HIGH OVER THE GREAT LAKES SHOULD BRING ENOUGH DRY AIR SOUTH INTO THE REGION TO KEEP THE BULK OF THE CONVECTION TO THE SOUTHWEST OF THE FORECAST AREA EARLY MONDAY. HAVE BUMPED UP CLOUD COVER A BIT OVER SOUTHERN COUNTIES AND MAINTAINED JUST A LOW CHANCE FOR PRECIP OVER THE SOUTHERN COUNTIES. FAIR AMOUNT OF SUBSIDENCE AND DRIER AIR ALOFT BROUGHT INTO THE REGION MONDAY AS THE HIGH SETTLES OVER THE FORECAST AREA. WHILE CONVECTIVE CLOUD DEBRIS FROM ANY CONVECTION TO THE SOUTHWEST MAY KEEP MORE CLOUDS INITIALLY...SHOULD SEE A GRADUAL TREND TOWARDS DECREASING CLOUDS BY THE AFTERNOON WITH LOWER HUMIDITY LEVELS. WILL KEEP CHANCE POPS OVER FAR SOUTHERN COUNTIES MONDAY AS THE SHORTWAVE PASSES THROUGH THE LOWER OHIO VALLEY. DRY CONDITIONS EXPECTED ACROSS CENTRAL INDIANA MONDAY NIGHT AS THE HIGH REMAINS ACROSS THE REGION. TEMPS...THOUGHT MAVMOS GUIDANCE WAS A LITTLE WARM FOR SUNDAY IN SOUTHERN COUNTIES...ESPECIALLY CONSIDERING CONVECTIVE POTENTIAL. REGARDLESS...TEMPS SHOULD WARM INTO THE LOWER 90S WITH HEAT INDICES NEAR 100 DEGREES OVER SOUTHERN COUNTIES. WENT NEAR MAVMOS GUIDANCE FOR MONDAY. MOS LOOKED REASONABLE FOR LOWS SUNDAY/MONDAY NIGHTS AS TEMPS FALL BACK INTO THE LOWER AND MIDDLE 60S WITH LOWER HUMIDITY LEVELS. && .LONG TERM /TUESDAY THROUGH SATURDAY/... FRONTAL BOUNDARY WILL LIFT BACK NORTH ACROSS THE REGION TUESDAY IN RESPONSE TO LOW PRESSURE EJECTING INTO THE MISSOURI VALLEY. THE LOW WILL TRACK EAST/NORTHEAST AND BECOME ABSORBED BY A STRONGER LOW OVER ONTARIO BY MIDWEEK. THIS WILL HELP TO DRAG THE FRONT BACK SOUTH AS A COLD FRONT WEDNESDAY INTO THURSDAY. WITH EXTENDED MODEL GUIDANCE CONTINUING TO SHOW A STRONGER SHORTWAVE ALOFT WITH THE FRONT...WILL CARRY CHANCE POPS ACROSS THE FORECAST AREA EARLY WEDNESDAY INTO THURSDAY. MID LEVEL HEIGHTS WILL CONTINUE TO BUCKLE THROUGH LATE WEEK AS THE UPPER RIDGE SHIFTS INTO THE SOUTHWEST U S. THIS WILL ENABLE THE FRONT TO PRESS WELL TO THE SOUTH OF THE REGION BY FRIDAY...WITH A RIDGE OF HIGH PRESSURE EXPANDING INTO NEW ENGLAND AND THE GREAT LAKES. A PREDOMINANT E/NE FLOW WILL ALLOW FOR A DRIER AND MUCH LESS HUMID AIRMASS TO ADVECT INTO THE REGION FROM THE NORTHEAST BEGINNING THURSDAY AND CONTINUING INTO THE FIRST PART OF THE WEEKEND. HIGHS IN THE UPPER 80S TO NEAR 90 DEGREES TUESDAY AND WEDNESDAY WILL FALL BACK INTO THE LOWER AND MID 80S FOR LATE WEEK INTO THE WEEKEND. && .AVIATION /DISCUSSION FOR THE 03/00Z TAFS/... COLD FRONT NEAR A KSBN-KSPI LINE WILL MOVE SOUTHEAST ACROSS CENTRAL INDIANA OVERNIGHT. CURRENTLY NUMEROUS THUNDERSTORMS WERE ACROSS NORTHERN INDIANA AND SATELLITE AND RADAR LOOPS INDICATES THUNDERSTORMS WILL PROBABLY DEVELOP OVER EAST CENTRAL TO NEAR KLAF IN THE NEXT FEW HOURS AS CAPES NEAR 5000-6000 J/KG AND LIFTED INDEX VALUES NEAR -10. WITH STORMS DEVELOPING WEST OF KLAF WILL MENTION TEMPO THUNDERSTORMS KLAF FIRST TWO HOURS OF TAFS. QUESTION IS HOW FAR STORMS WILL CONTINUE AS THEY PUSH SOUTHEAST ACROSS REST OF THE REGION AS SOUNDINGS SHOW A STRONG MID LEVEL CAP. RAPID REFRESH SHOWS VERY LITTLE ACTIVITY AFTER 05Z AND CONFIDENCE OF THUNDER MUCH LESS THE REST OF OUR REGION. FOR NOW WILL MENTION A FEW HOURS OF CB IN TAFS KIND AND KHUF 02Z-05Z AND NOTHING AT KBMG AS CONFIDENCE EVEN LESS THERE. AS WEAK FRONT SINKS ACROSS THE AREA...WEAK LOW LEVEL FORCING MAY HELP DEVELOP FOG AND SOME STRATUS AS LOWER LAYERS QUITE MOIST. FOR NOW WILL MENTION 3-5 MILES VISIBILITIES AND SCT025. ON SUNDAY...GENERALLY VFR AS WEAK HIGH PRESSURE BUILDS INTO THE GREAT LAKES. MODELS INDICATE ANOTHER ROUND OF THUNDERSTORMS POSSIBLE OVER SOUTHERN SECTIONS...BUT AT TIME CHANCES ARE TOO LOW TO MENTION. NO WIND ISSUES OUTSIDE OF POSSIBLE GUSTS IN THUNDERSTORMS THIS EVENING AND POSSIBLY AGAIN SUNDAY AFTERNOON OVER SOUTHERN SECTIONS. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...RYAN NEAR TERM...JAS SHORT TERM...RYAN LONG TERM....RYAN AVIATION...JH
Hazardous weather outlook, Jul 2, 3:54 PM EDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 354 PM EDT SAT JUL 2 2011 INZ021-028>031-035>049-051-052-031000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY- 354 PM EDT SAT JUL 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER NORTHERN ILLINOIS AND INDIANA LATE THIS AFTERNOON THEN MOVE INTO NORTHERN PORTIONS OF CENTRAL INDIANA THIS EVENING. SOME OF THE STORMS COULD BE SEVERE LATE THIS AFTERNOON AND EVENING WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE ALONG WITH DANGEROUS LIGHTNING AND TORRENTIAL RAINFALL. TIMING FOR THE BEST CHANCE FOR STORMS WILL BE FROM 6 PM THROUGH MIDNIGHT. TEMPERATURES WILL REMAIN IN THE UPPER 80S AND LOWER 90S FOR THE REST OF THIS AFTERNOON. COMBINED WITH HIGH HUMIDITY LEVELS...MAXIMUM HEAT INDICES FROM THE UPPER 90S TO NEAR 105 DEGREES ARE LIKELY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE SUNDAY AND SUNDAY EVENING AND AGAIN TUESDAY NIGHT THROUGH THURSDAY. THE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT DANGEROUS LIGHTNING...GUSTY WINDS AND HEAVY RAIN ARE POSSIBLE WITH ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ053>057-060>065-067>072-031000- OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 354 PM EDT SAT JUL 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT AS A WEAK COLD FRONT DROPS SOUTHEAST ACROSS CENTRAL INDIANA. THUNDERSTORMS WILL PRODUCE GUSTY WINDS ALONG WITH DANGEROUS LIGHTNING AND TORRENTIAL RAINFALL. TIMING FOR THE BEST CHANCE FOR STORMS WILL BE FROM 8 PM THROUGH 2 AM. TEMPERATURES WILL REMAIN IN THE UPPER 80S AND LOWER 90S FOR THE REST OF THIS AFTERNOON. COMBINED WITH HIGH HUMIDITY LEVELS...MAXIMUM HEAT INDICES FROM THE UPPER 90S TO NEAR 105 DEGREES ARE LIKELY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE SUNDAY AND SUNDAY NIGHT AND AGAIN EARLY WEDNESDAY THROUGH THURSDAY. THERE COULD ALSO BE A FEW ISOLATED STORMS ON THE FOURTH OF JULY SOUTH AND WEST OF BLOOMINGTON. THE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT DANGEROUS LIGHTNING...GUSTY WINDS AND HEAVY RAIN ARE POSSIBLE WITH ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Special weather statement, Jul 2, 7:11 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
711 PM EDT SAT JUL 2 2011
INZ028-030000-
WARREN-
711 PM EDT SAT JUL 2 2011
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN WARREN COUNTY UNTIL 800
PM EDT...
AT 708 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF HOOPESTON...OR 18 MILES
SOUTHWEST OF FOWLER...MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
TAB AROUND 720 PM EDT...
RAINSVILLE AROUND 740 PM EDT...
PINE VILLAGE AROUND 750 PM EDT...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4048 8753 4048 8752 4048 8710 4047 8709
4036 8710 4034 8714 4033 8719 4033 8753
TIME...MOT...LOC 2311Z 263DEG 20KT 4043 8754
JHLocal storm report, Jul 2, 9:51 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
951 PM EDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM HAIL 4 ENE BATTLE GROUND 40.53N 86.77W
07/02/2011 E0.75 INCH TIPPECANOE IN AMATEUR RADIO
DIME SIZE HAIL REPORTED IN AMERICUS INDIANA.
&&
ABAKERLocal storm report, Jul 2, 10:06 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1006 PM EDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL 4 ENE BATTLE GROUND 40.53N 86.77W
07/02/2011 E0.50 INCH TIPPECANOE IN EMERGENCY MNGR
MARBLE SIZE HAIL AND ESTIMATED 40 MPH WIND GUST IN
AMERICUS INDIANA.
&&
ABAKERLocal storm report, Jul 2, 10:07 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1007 PM EDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM HAIL BATTLE GROUND 40.51N 86.84W
07/02/2011 E0.25 INCH TIPPECANOE IN TRAINED SPOTTER
&&
ABAKERLocal storm report, Jul 2, 10:17 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1017 PM EDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM HEAVY RAIN 3 SSW ATTICA 40.25N 87.27W
07/02/2011 M0.81 INCH FOUNTAIN IN COCORAHS
0.81 INCH OF RAIN MEASURED IN LAST HOUR.
&&
ABAKERThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:20 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Warren | 40 min |
| Jul 2, 8:44 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Tippecanoe | 46 min |
| Jul 2, 8:58 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Warren | 47 min |
| Jul 2, 9:01 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Tippecanoe | 44 min |
| Jul 2, 9:22 PM EDT | Severe Thunderstorm Warning | IND | Howard | 38 min |
| Jul 2, 9:37 PM EDT | Flash Flood Warning | IND | Carroll, Tippecanoe | 5 hr |
| Jul 2, 9:43 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Tippecanoe | 47 min |
| Jul 2, 9:51 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton | 39 min |
| Jul 2, 10:14 PM EDT | Flash Flood Warning | IND | Fountain, Tippecanoe, Warren | 4 hr |
| Jul 2, 10:28 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton | 47 min |
| Jul 2, 11:32 PM EDT | Areal Flood Warning | IND | Boone, Clinton, Fountain, Montgomery, Parke, Tippecanoe and 2 more | 6 hr |
| Jul 3, 12:20 AM EDT | Special Weather Statement | IND | Hendricks, Parke, Putnam, Vermillion | 55 min |
| Jul 3, 8:52 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 8 hr |
| Jul 3, 8:52 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 26 hr |
| Jul 3, 10:43 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 24 hr |
| Jul 3, 10:43 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 36 hr |
| Jul 3, 10:43 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 6 hr |
| Jul 3, 10:43 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 36 hr |
| Jul 3, 10:43 AM EDT | River Flood Warning | IND | Knox, Sullivan | 44 hr |
| Jul 3, 10:43 AM EDT | River Flood Warning | IND | Knox, Sullivan | 36 hr |
| Jul 3, 11:19 AM EDT | Special Weather Statement | IND | Daviess | 41 min |
| Jul 3, 11:29 AM EDT | Special Weather Statement | IND | Daviess | 61 min |
| Jul 3, 11:59 AM EDT | Areal Flood Advisory | IND | Daviess, Knox, Martin | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.